A neighborhood condition for graphs to have [a,b]-factors

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)289-292
JournalDiscrete Mathematics
Volume224
Publication statusPublished - 2000 Sep 1

Cite this

A neighborhood condition for graphs to have [a,b]-factors. / Matsuda, H.

In: Discrete Mathematics, Vol. 224, 01.09.2000, p. 289-292.

Research output: Contribution to journalArticle

@article{5b89a0542f7645b6819f237819f4b0a6,
title = "A neighborhood condition for graphs to have [a,b]-factors",
author = "H. Matsuda",
year = "2000",
month = "9",
day = "1",
language = "English",
volume = "224",
pages = "289--292",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

TY - JOUR

T1 - A neighborhood condition for graphs to have [a,b]-factors

AU - Matsuda, H.

PY - 2000/9/1

Y1 - 2000/9/1

M3 - Article

VL - 224

SP - 289

EP - 292

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -